# SDR FDKA2010081800196

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 21,720 hours, 19,928 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SQUEAL IN FLIGHT.  REPOSITIONED UPPER FWD FRAME SEAL AND LUBED BOTH SEALS, NO FURTHER DEFECTS.
